A 29-year-old female asked:
Sick for month before seeing doc for cough. bp was 170/110. put on bp med. week later, occasional dizzy, lightheaded, unfocused. hr 96. side effects?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Family Medicine 49 years experience
Possibly: I suggest buying a reliable digital blood pressure cuff and checking your BP 3x/day. Call your PCP or prescribing physician today and clarify your current medication and dosing.
Created for people with ongoing healthcare needs but benefits everyone.
999 viewsAnswered >2 years ago
Last updated Sep 6, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.